# SDR KCSA202109061091

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N403KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 53,425 hours, 10,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS FOR L1 DOOR INOP AND EMERGENCY AREA LIGHT INSIDE OF L1 DOOR INOP
